# SDR UIEA2025061600778

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 47,174 hours, 6,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ZONE E CREW REST EMERGENCY LIGHT ASSY (M6916) INOP.( 1. REPLACED ZONE E CREW REST EMERGENCY LIGHT ASSY (M6916) IAW AMM 33-51-07-002-009 & AMM 33-51-07-402-015 REV 113. 2. PERFORMED  ZONE E CREW REST EMERGENCY LIGHT ASSY (M6916) INSTALLATION TEST IAW AMM 33-51-07-402-015 REV 113.THE RESULT WAS SATISFACTORY.  )
